# SDR GTIA2024031637997

- Difficulty date: March 15, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 13,998 hours, 5,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: NOTREPORTED
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW VERBAL REPORT. FUMES EVENT ON AFT CABIN BELOW 10000 FT, ISOLATED TO PACK #2.  ACCOMPLISHED  TSM 05-50-00-810-831-A  COMFIRMED PACK 2 AS SOURCE.
